advertisement
Question
Posted by: S | 2004/01/27

Irregular periods

Hi Doc , I was on the 2 month injection last year and took my last injection in May last year . I know that the injection is normally a contraception that takes up to 9 months to work out , however , how long does it take for a normal period to start . I'm still experiencing irregular periods and my GP said that a normal period should start approximately six months after the last injection . I had a period on the 5th of Jan 04 and it lasted 7 days . I then had another period on the 18th of Jan and I'm currently still spotting . So basically , I only had 1 week of not bleeding . But this has happened before as well . I'm trying to conceive but don't think that it's possible with my situation as I think you can only conceive with regular periods , is this so ? . I visited my gynae in Dec last year and he okayed me . And on this day , he could see on the scan that I was ovulating , this should be a good sign I think .... but I think I'm ovulating too much . Maybe I should just leave it up to the man above to decide ...... Thank you and awaiting on your response .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injectable thins out the womb lining and this can cause the irregular bleeding even if you are ovulating. I would suggest that you give it a bit more time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement